Publicacions matemàtiques

Publicacions matemàtiques 16 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
33 p, 231.3 KB Non singular Hamiltonian systems and geodesic flows on surfaces with negative curvature / Lacomba, E. A. ; Reyes, J. G.
We extend here results for escapes in any given direction of the configuration space of a mechanical system with a non singular bounded at infinity homogeneus potential of degree -1, when the energy is positive. [...]
1998 - 10.5565/PUBLMAT_42298_01
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 267-299  
2.
18 p, 162.1 KB Mean growth of Hp functions / Girela, Daniel (Universidad de Málaga. Departamento de Análisis Matemático) ; Márquez, María Auxiliadora (Universidad de Málaga. Departamento de Análisis Matemático)
1998 - 10.5565/PUBLMAT_42298_02
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 301-318  
3.
20 p, 174.1 KB Regularity of some nonlinear quantities on superharmonic functions in local Herz-type Hardy spaces / Fan, D. ; Lu, S. ; Yang, D.
In this paper, the authors introduce a kind of local Hardy spaces in Rn associated with the local Herz spaces. Then the authors investigate the regularity in these local Hardy spaces of some nonlinear quantities on superharmonic functions on R2. [...]
1998 - 10.5565/PUBLMAT_42298_03
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 319-338  
4.
8 p, 110.1 KB On the Jacobson radical and unit groups of group algebras / Sahai, M.
In this paper, we study the situation as to when the unit group U(KG) of a group algebra KG equals K¤G(1 + J(KG)), where K is a ¯eld of characteristic p > 0 and G is a ¯nite group.
1998 - 10.5565/PUBLMAT_42298_04
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 339-346  
5.
12 p, 126.5 KB Homogenization of a capillary phenomena / Labani, N. ; Mabrouk, M.
We study the height of a liquid in a tube when it contains a great number of thin vertical bars and when its border is finely strained. For this, one uses an epi-convergence method.
1998 - 10.5565/PUBLMAT_42298_05
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 347-358  
6.
24 p, 234.3 KB Classes caractéristiques réelles de certains g-fibrés vectoriels et résidus / Abouqateb, Abdelhak (Faculté des Sciences et Techniques (Marràqueix). Département de Mathématiques)
This work is a contribution to study residues of real characteristic classes of vector bundles on which act compact Lie groups. By using the Cech-De Rham complex, the realisation of the usuel Thom isomorphism's permites us to illustrate localisation's technics of some topological invariants.
1998 - 10.5565/PUBLMAT_42298_06
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 359-382  
7.
28 p, 215.1 KB Stratifications of polynomial spaces / Birbrair, L. (Universidade Federal do Ceará (Brasil). Departamento de Matemática)
In the paper we construct some stratifications of the space of monic polynomials in real and complex cases. These stratifications depend on properties of roots of the polynomials on some given semialgebraic subset of R or C. [...]
1998 - 10.5565/PUBLMAT_42298_07
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 383-410  
8.
11 p, 116.7 KB The nilpotency of some groups with all subgroups subnormal / Kurdachenko, L. A. ; Smith, H.
Let G be a group with all subgroups subnormal. A normal subgroup N of G is said to be G-minimax if it has a ¯nite G-invariant series whose factors are abelian and satisfy either max-G or min- G. It is proved that if the normal closure of every element of G is G-minimax then G is nilpotent and the normal closure of every element is minimax. [...]
1998 - 10.5565/PUBLMAT_42298_08
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 411-421  
9.
11 p, 141.6 KB Hilbert-valued forms and barriers on weakly pseudoconvex domains / Thilliez, V.
We introduce an alternative proof of the existence of certain Ck barrier maps, with polynomial explosion of the derivatives, on weakly pseudoconvex domains in Cn. Barriers of this sort have been constructed very recently by J and have various applications. [...]
1998 - 10.5565/PUBLMAT_42298_09
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 423-433  
10.
14 p, 158.5 KB Weakly sufficient sets for A−∞(D) / Khôi, Le Hai (Institute of Information Technology (Vietnam)) ; Thomas, Pascal J. (Université Paul Sabatier. Laboratoire Emile Picard)
In the space A−∞(D) of functions of polynomial growth, weakly sufficient sets are those such that the topology induced by restriction to the set coincides with the topology of the original space. [...]
1998 - 10.5565/PUBLMAT_42298_10
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 435-448  
11.
12 p, 132.9 KB Growth and asymptotic sets of subharmonic functions II / Wu, J.-M.
We study the relation between the growth of a subharmonic functionin the half space Rn+1 + and the size of its asymptotic set. In particular, we prove that for any n ¸ 1 and 0 < ® · n, there exists a subharmonic function u in the Rn+1 + satisfying the growth condition of order ® : u(x) · x¡® n+1 for 0 < xn+1 < 1, such that the Hausdor® dimension of the asymptotic set S ¸6=¡1 A(¸) is exactly n¡®. [...]
1998 - 10.5565/PUBLMAT_42298_11
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 449-460  
12.
37 p, 259.2 KB Idéaux fermés d'une algèbre de Beurling régulière / Decreux, E.
The structure of closed ideals of a regular algebra containing the classical A1 is considered. Several division and approximation results are proved and a characterization of those ideals whose intersection with A1 is not f0g is obtained. [...]
1998 - 10.5565/PUBLMAT_42298_12
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 461-497  
13.
9 p, 117.6 KB On exponential growth rates for free groups / Koubi, M.
Let Fp be a free group of rank p ¸ 2. It is well-known that, with respect to a p-element generating set, that is, a basis, the exponential growth rate of Fp is 2p¡1. We show that the exponential growth rate ¿ of a group G with respect to a p-element generating set X is 2p¡1 if and only if G is free on X; otherwise ¿ < 2p¡1. [...]
1998 - 10.5565/PUBLMAT_42298_13
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 499-507  
14.
11 p, 144.0 KB On radial limit functions for entire solutions of second order elliptic equations in / Boivin, A. ; Paramonov, P. V.
Given a homogeneous elliptic partial di®erential operator L of order two with constant complex coe±cients in R2, we consider entire solutions of the equation Lu = 0 for which.
1998 - 10.5565/PUBLMAT_42298_14
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 509-519  
15.
37 p, 248.2 KB Invariant subspaces on multiply connected domains / Abkar, A. (Lund University (Suècia). Department of Mathematics) ; Hedenmalm, H. (Lund University (Suècia). Department of Mathematics)
The lattice of invariant subspaces of several Banach spaces of analytic functions on the unit disk, for example the Bergman spaces and the Dirichlet spaces, have been studied recently. A natural question is to what extent these investigations carry over to analogously defined spaces on an annulus. [...]
1998 - 10.5565/PUBLMAT_42298_15
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 521-557  
16.
8 p, 103.6 KB Sampling measures / Ortega-Cerdà, J.
We give a description of all measures such that for any function ia weighted Fock spaces the Lp norm with respect to the measure is equivalent to the usual norm in the space. We do so by a process of discretization that reduces the problem to the description of sampling sequences. [...]
1998 - 10.5565/PUBLMAT_42298_16
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 559-566  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.